about 2 weeks ago I noticed my legs and feet started to be swollen, feeling them so heavy and partially numb. very uncomfortable and embarrassing. in the evening I can see the deep marks left on my legs because of the socks. anybody can help me with this issue? is there any chance to fix this symptome?
Edema and Anasarca
Diabetes Type 1 (T1D)
Edema & Anasarca
Normal part of diabetes. Its Edema.
Go to the doctor make sure you don’t have any clots but this happened to me you have to get the socks that they have by the diabetes section compression socks especially if you’re gonna be on your feet the worst thing you can do is be on your feet all day and stand in one place when you can put your head above I’m sorry but your feet and pillows or pillows above your head while you’re laying down so there that heart level I freaked out the first time it happened to me. Its associrf eithygtsvv a condition of diabetes or sometimes people just get it when they don’t have diabetes if it’s not a blood clot which probably isn’t then it’s not anything to get severely concerned about depending on what you do for a living.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app